# SDR UPS00833724

- Difficulty date: August 29, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 71,411 hours, 47,192 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Condition: Corroded
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LEFT WING LEADING EDGE O/B SLOT VANE IS CORRODED BEYOND LIMITS AT XOLDI 6.225.  REPAIRED VANE SKIN IAW SRM 57-2-1 FIG 2H.
